Title
Impressive but classical electrocardiograph changes after organophosphate poisoning Impressive but classical electrocardiograph changes after organophosphate poisoning
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
San Francisco, Calif. ,
Subject
Pharmacology. Therapy
Source (journal)
Clinical toxicology (1968). - San Francisco, Calif., 1968 - 1981
Volume/pages
46(2008) :8 , p. 758-759
ISSN
0009-9309
ISI
000259365400011
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
The article describes the case of a 63-year-old woman who ingested a 500 millimeter (ml.) of parathion. Due to massive salivation, intubation of the patient was necessary upon arrival of the emergency services. A computer tomography (CT)-scan conducted to the patient did not show subarachnoidal hemorrhage or pulmonary embolism. A variety of abnormalities displayed by the electrocardiography (ECG) in acute organophosphate poisoning is discussed.
E-info
http://search.ebscohost.com/login.aspx?direct=true&db=afh&AN=34399662&site=ehost-live
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259365400011&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259365400011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259365400011&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle